Ask an expert
Question

22 Jul 2013

Why do my left upper arm and left foot feels numb with needles and pins?
There is a numb sensation in my upper left arm and left foot with needles and pins. Iam using sleeping pills since Dec 2012 such as Dormicum,Azor and Zolpidem.I do have high cholesterol and are using simvastatin since March 2013.I do exercise,do not smoke or use alcohol.Please advise.
Answer 1,040 views
Expert
Reflexology expert
Reflexology expert

06 Aug 2013

Hello Dawie

You are on very strong medications and your body can react in various ways.  Once again I cannot give you an analyses over email.

There is obviously a blockage in your body - whether it is from an injury, or your medications, or your diet or even physical trauma that your body might have experienced.

I would strongly suggest you see a registered reflexologist - let them take a comprehensive case study and after as treatment or two can guide you in the right direction.

Sometimes just taking more medications worsens some effects - you might be numbing the discomfort but not really dealing with the cause.

Please go to www.reflexologycourse.co.za and find a therapist near you.
I am based in the Jhb north area - you are very welcomed to book with me if you are in the same area.

Wishing you all the best.

Kind regards, 
Stella K
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17892 votes
Vote